# SDR 2023F00204

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: General aviation
- Aircraft: N69DT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5448
- Aircraft time: 4,437 hours, 2,510 cycles
- Engine: Ge CF343B
- Engine time: 4,437 hours, 2,510 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 604600063
- Part serial: NSN
- Condition: Broken
- Location: Rh Engine
- Part time: 4,437 hours, 2,510 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N, O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO HOU AFTER LEVELING AND THE THRUST LEVERS ADVANCING THE EICAS, AURAL WARNINGS, RH ENGINE FIRE PUSH, AND FIRE BOOTLE SWITCH LIGHTS ALL ILLUMINATED AND GAVE THE INDICATION OF THERE BEING A FIRE ON THE #2 ENGINE. RETARDING THE THRUST LEVERS CAUSED ALL FIRE ANNUNCIATIONS AND LIGHTS TO EXTINGUISH.  THE TOTAL TIME FOR THE ALARMS WAS ROUGHLY 5 CONSTANT SECONDS. THE ENGINES SHOWED NO SIGNS OF ANYTHING TO CORROBORATE THE INDICATIONS. THE N1, ITT, N2, FUEL FLOW, OIL PRESSURE AND FAN VIBE INDICATORS WERE ALL INDICATING NORMAL AND SYMMETRICAL. THERE WAS NO CHANGE IN FLIGHT CHARACTERISTICS, FEEL, AUDIO CUES, OR SMOKE INDICATIONS.  AN EMERGENCY WAS NOT DECLARED, AS WE WERE CLOSE TO LANDING AND THERE WERE NO INDICATIONS TO SUPPORT ANY EMERGENCY AS ALL NOTIFICATIONS AND WARNINGS HAD CLEARED. ON INITIAL INSPECTION OF THE RH ENGINE, FOUND THE GROUND WIRE TO THE LOWER HARNESS BROKEN OFF AT THE TERMINAL. REPAIRED BROKEN TERMINAL IAW SPM 20-16-20. GROUND RUN AND OPS CHECK GOOD.
